A proof of Clausius’ theorem for time reversible deterministic microscopic dynamics

There are no files associated with this record.

Title A proof of Clausius’ theorem for time reversible deterministic microscopic dynamics
Author Evans, Denis J.; Williams, Stephen R.; Bernhardt, Debra Joy
Year Published 2011
Publisher American Institute of Physics
Citation Journal of Chemical Physics, Vol. 134(20), pp. 204113-1-204113-7
Peer Reviewed Yes
Published Yes
Alternative URI http://dx.doi.org/10.1063/1.3592531
Faculty Faculty of Science, Environment, Engineering and Technology
Publication Type Journal Articles (Refereed Article)

Show full item record

Griffith University copyright notice